Q. I feel numbness in penis. Is it due to nerve impingement?

Answered by
Dr. Raman Tanwar
and medically reviewed by iCliniq medical review team.

Hello doctor,

I am a 26 year old male. My height is 190 cm and weight is 85 kg. I do exercise with weights regularly. I have noticed that I have reduced feeling in the skin on my shaft. I cannot feel normal touch, but I can feel the pain if I pinch it with my nails. To best describe it; it feels like my penis is not there when the head was covered by foreskin. I just noticed it two weeks ago. Is this due to nerve impingement? I do not have any back pain or radiating pain down the legs. There is no trouble or pain with defecation or urinating. There is no tingling or pins and needles on the shaft. Rarely, I feel some burning or numbness feeling. I do not notice any discoloration or anatomical abnormalities. Is this a sign of diabetes? But, there are no symptoms such as polydipsia, polyuria, etc. I do not remember any trauma to the penis. I do not ride bicycles at all. I have been to a urologist and done an ultrasound of the penis and testicles along with a Doppler. But, there is no finding to be worried.My libido is very low. I get erections during the night or if I really concentrate on erotic thoughts. I have not tested testosterone levels, but I suspect them to be normal. I do not really mind the reduced feeling in the shaft. But, it would be nice to get it back. I am worried by thinking that it may spread or this is a start of a more serious disease. What is your opinion? Thanks in advance.

Dr. Raman Tanwar

Andrology General Surgery Urology
#

Hi,

Welcome to icliniq.com.

This is a localized numbness that we are bothered with.

Disease starting from this region without any other associated symptoms is quite rare and without them we may not think of a systemic pathology right away.

Have you tried nerve tonics? I suggest back strengthening exercises and Pregabalin 75 mg once a day for two weeks.

Vitamin B12 levels and HbA1c should be helpful. Consult a specialist doctor, discuss with him or her and take the medicine with consent.

Lack of erections may suggest a more systemic disease, but we need to have more a detailed talk before we can attribute symptoms.

For further information consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Can vitamin B12 deficiency result in unbalancing while walking?

Query: Hi doctor, Three years back, I had the problem of unbalancing while walking. I never felt any dizziness or spinning of head. I just had a feeling that I will fall down. I consulted a doctor and he told me that it was due to vitamin B12 deficiency and also prescribed me few shots of Vitcofol. Initial...  Read Full >>


Dr. Aamir Mohd
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have read your problem in detail and have not found anything abnormal in your test reports (attachment removed to protect patient identity). I am not aware what were your values before you started taking these medicine. Have you had any fall? Are you suffering from a...  Read Full

Is my mother's leg pain sciatica or something else?

Query: Hello doctor, My 49 year old mother has a severe (sciatica-like) leg pain. There is also pain below the knee and at the back of the leg. The pain is an extreme burning sensation kind of pain. It sometimes moves to the hips. The pain increases when she sits or tries to walk. She is taking a pain ki...  Read Full >>


Answer: Hello, Welcome to icliniq.com. A sciatica-like pain can respond to physiotherapy and rehabilitative exercises. I suggest she try tablet Lyrica (Pregabalin) 75 mg at night. It is a little expensive one, but a good medicine. The other option is to take tablet Pregaba-M (a combination of Pregabalin and...  Read Full

My vitamin B12 is high. How can I lower it?

Query: Hi doctor, As I took master health blood test and in the result, my vitamin B12 is high. How can I lower it? I am afraid of this. Please help me.  Read Full >>


Dr. Parth R Goswami
Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. Kindly provide me any other clinical complaint if you have. Kindly mention whether you have taken any vitamin B12 supplement or tablet or injection? Attach your all reports to give more comment. Usually, liver disease, kidney disease, B12 intake, myeloproliferative n...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.